Jump to content

Photo
Accutane

Tomato Face



1 reply to this topic

#1 Nowhere man

Nowhere man

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Gender:Male
  • Joined: 20-April 13

Posted 23 April 2013 - 09:53 AM

hey guys, im naturally pale, but because of accutane, my face is crazy red all the time! the only time im not red, is when i wear sunscreen, which in turn makes me look like a ghost.. any1 know of any good sunscreen or somethin to help?



#2 Livetoregret

Livetoregret

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 295
    Gallery Images: 14
    Likes: 52
About Me
  • Gender:Female
  • Location:SYDNEY, AUSTRALIA
  • Interests:finished taking Roaccutane December 2010.
    Takin this drug has been the worst decision I have ever made and I have regretted it every day since.
    Doseage: 60:40 mg alternating daily for 11/12 months
    Sideffects:None till course was over.
    Now - SEVERE dry/brittle hair.
    HAIRLOSS - lost at least 70% and continues...acne came back in July, worse than I ever suffered from it. I now have back, chest, neck & cheeks that are covered.
    So now Im bone dry with no natural hydration with horrific acne. As a 31 YO woman with now destroyed skin & hair.
    My side effects include: Chronic Dry mouth
    Severe dry,tight,dehydrated, ashy,mottled,discolored (yellow & red),wrinkled,scarred poorly healing skin
    Facial fat atrophy - fatloss. Hollow eyes & cheeks
  • Joined: 22-October 12

Posted 23 April 2013 - 07:34 PM

There's an active thread On this topic already


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users